# SDR VQIA2017080800032

- Difficulty date: January 14, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 4851
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Part number: D5281000620600
- Condition: Out Of Position
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOISE HEARD IN NOSE REAR GEAR DOORS IN NOSE OF ACFT LESS THAN FL 100 + 250KTS.  ACFT RETURNED TO THE FIELD AS A PRECAUTIONARY MEASURE.  ACCOMPLISHED TSM 05-50-00-18-08-01A TYPE 8.  FOUND DIMENSION OF ACFT NOSE GEAR DOORS WITHIN LIMITS IAW AMM 32-22-00-22-00-02A.  PERFORMED VISUAL INSPECTION OF ROTATING ROD OF NOSE GEAR AFT DOOR, NO DAMAGE NOTED.  FOUND NLG AFT DOOR SEAL DISLODGED.  ACFT WAS FERRIED TO LAX AND THE SEAL WAS SECURED.  NO FURTHER REPORTS OF NOISE OR VIBRATION REPORTED ON SUBSEQUENT FLIGHTS.
